Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizziness,head spinning

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I am feeling dizzy alot lately, everytime i go to lay down i feel the room is spinning same as getting up from bed too.
and sometimes if im just standing it will come about.
Posted Sun, 6 May 2012 in General Health
Answered by Dr. Sujeet N Charugulla 52 minutes later

Thanks for your query.

I shall address your concern based on your current given information.

You are experiencing what is called as vertigo, and it is symptom due to some condition probably in the middle ear or the head, and would need proper evaluation by investigations before treatment can start. Nothing major to worry but promptness helps.

I would suggest you to get in touch with your nearest ENT specialist for the exact diagnosis and review.

Meanwhile, do not attempt to do any heavy activity, or any activity that needs your attention. And do not poke your ear with ear buds. Drugs are certainly needed and would be prescribed by the specialist.

I hope I have answered your concern on a broad sense, now.

If you have additional questions regarding these recommendations as you prepare to make decision regarding future care, you should not hesitate to contact my attention email me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor